# SDR FDEA202211252970

- Difficulty date: November 25, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: ADA36751
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CENTER CARGO DOOR BOTTOM SILL LATCH FITTINGS FOUND FWD LUG   OF #3 LATCH ROLLER PITTED. REPAIRED CENTER CARGO DOO BOTTOM SILL LATCH FITTING FWD LUG AT # 3 LATCH ROLLER IAW   MD-11 SRM 52-30-16-1A
